Alert archive / Florida / Tornado Warnings in 2025

Tornado Warning 8, NWS Melbourne, FL

March 30, 2025Orange County, Osceola County, Florida

NWS Melbourne, FL issued this tornado warning at Mar 30, 2025, 6:30 PM EDT for Orange County, Osceola County, Florida. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2025, 6:30 PM EDT (22:30 UTC)
Expired
Mar 30, 2025, 6:49 PM EDT
In force
19 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 50 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

136 
WFUS52 KMLB 302230
TORMLB
FLC095-097-302300-
/O.NEW.KMLB.TO.W.0008.250330T2230Z-250330T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
630 PM EDT Sun Mar 30 2025

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  South central Orange County in east central Florida...
  North central Osceola County in east central Florida...

* Until 700 PM EDT.

* At 629 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Lake Hart, or near Narcoossee, moving east at 15
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  south central Orange and north central Osceola Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2830 8118 2838 8117 2840 8098 2829 8099
TIME...MOT...LOC 2229Z 273DEG 14KT 2835 8115 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schaper
2 follow-up statements
644 
WWUS52 KMLB 302244
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
644 PM EDT Sun Mar 30 2025

FLC095-097-302300-
/O.CON.KMLB.TO.W.0008.000000T0000Z-250330T2300Z/
Orange FL-Osceola FL-
644 PM EDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHERN
ORANGE AND NORTHERN OSCEOLA COUNTIES...

At 644 PM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Wedgefield, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southern Orange and northern Osceola Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2830 8109 2839 8107 2840 8098 2829 8099
TIME...MOT...LOC 2244Z 270DEG 25KT 2834 8104 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schaper
889 
WWUS52 KMLB 302249
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
649 PM EDT Sun Mar 30 2025

FLC095-097-302258-
/O.CAN.KMLB.TO.W.0008.000000T0000Z-250330T2300Z/
Orange FL-Osceola FL-
649 PM EDT Sun Mar 30 2025

...THE TORNADO WARNING FOR SOUTHERN ORANGE AND NORTHERN OSCEOLA
COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain a threat and a Severe 
Thunderstorm Warning remains in effect for the area.

LAT...LON 2830 8109 2839 8107 2840 8098 2829 8099
TIME...MOT...LOC 2246Z 273DEG 14KT 2834 8102 

$$

Schaper

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:11 PM EDT, 3 hours 19 minutes earlier. Its key messages:

  • Issued at 311 PM EDT Sun Mar 30 2025
  • Poor boating conditions continue well offshore into this evening for Southeast winds and choppy seas.
  • Showers and lightning storms increase in coverage peaking early this evening. Conditions are favorable for a few marginally severe storms, containing strong wind gusts, hail and very heavy rain.
  • Warming temperatures this week as we hop into April with peak heat indices reaching the lower 90s inland from the coast.
Area forecast discussion, Mar 30, 3:11 PM EDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
311 PM EDT Sun Mar 30 2025

...New KEY MESSAGES, DISCUSSION, MARINE...

.KEY MESSAGES...
Issued at 311 PM EDT Sun Mar 30 2025

- Poor boating conditions continue well offshore into this
  evening for Southeast winds and choppy seas.

- Showers and lightning storms increase in coverage peaking early
  this evening. Conditions are favorable for a few marginally
  severe storms, containing strong wind gusts, hail and very heavy
  rain.

- Warming temperatures this week as we hop into April with peak
  heat indices reaching the lower 90s inland from the coast.

&&

.DISCUSSION...
Issued at 311 PM EDT Sun Mar 30 2025

Current-Tonight...Ahead of precip southeast winds have been
higher than models forecast; up to 15 mph across the interior and
15-20 mph along the coast - ALL with higher gusts. Highs today
near 80F at the coast and L80s (possibly M80s) across the
interior. Convection has been increasing in both coverage and
intensity early this afternoon and expect this trend to continue
into early evening. Northward movement for now and forecast is for
cells to veer more SWRLY later on which will take storms off of
the coast and across the local coastal waters. There will be a
collision of the EC/WC sea breezes over the eastern peninsula
early this evening with storms stacking up across coastal counties
where highest rain chances will exist.

Some locations will see multiple rounds of precip, which could add
up locally to 2-4 inches. The WPC has outlooked all of ECFL in a
Marginal (Day 1) Risk for potential excessive rainfall. There still
could be some minor/nuisance flooding even though we have been very
dry overall recently. Other primary impacts include occasional to
frequent lightning strikes, gusty winds of 40-55 mph - perhaps a
couple of storms with gusts to 60 mph, small to coin-size hail, and
a low chance for a brief tornado. All of ECFL remains outlooked
by the SPC for a Marginal threat of severe storms. Activity will
wind down mid-late evening, with land areas mostly dry overnight.

Overnight lows well above climo in the 60s areawide with conditions
humid. Southerly winds become light again this evening. While not
introduced in the grids/zones, at least yet, we may have to monitor
for some patchy fog late overnight into early Mon morning.

Mon-Mon Night...A weak frontal boundary pushes further into the Deep
South, while remaining north of ECFL. An offshore (SSW-SW) wind
component develops, but "backs" onshore in the afternoon at the
coast with (delayed) sea breeze development. Inland push of this
feature is slow and perhaps futile (Volusia coast). It will likely
be a feature for late day/evening storm development along the coast.
Another feature to watch is a southward moving outflow boundary from
previous (Sun) night's and Mon morning (decaying) convection. This
could provide an additional enhancement for convection northward.
It will remain cold aloft (H500: -10C to -11C), though shortwave
energy will be minimal. Lower PWATs at least initially will surge
upward along the coast late in day/early evening in proximity to
the sea breeze. At present, we carry ISOLD-SCT (20-30pct; except
40pct along the coast) coverage for mainly late on Mon. Surface
heating could play a role as max temps climb into the M80s at the
coast and U80s inland. A few strong to marginally severe storms
will be possible near the coast. Activity will move off of the
coast thru mid-late evening, then mainly dry over land overnight.
Mild temps overnight continue in the M60s to near 70F.

Tue-Sun...Previous Extended Forecast Discussion...Rain chances
decrease mid to late week as as mid level ridge builds over the Gulf
and FL peninsula. Temperatures will remain above normal, reaching
the upper 80s/near 90 interior while holding in the mid 80s coast
thanks to an onshore (SE) flow.

&&

.MARINE...
Issued at 311 PM EDT Sun Mar 30 2025

Remainder of afternoon-tonight...SERLY winds near 15 kts over the
open Atlc veer S/SSW (outside of convection) tonight with the
approach of a frontal boundary well north and as the ridge axis
slips a bit further south. Winds are forecast to diminish a bit
overnight 7-13 kts by daybreak Mon as the pgrad relaxes.
Cautionary Statements continue offshore as seas build 4-6 ft here
and 3-5 ft near shore. A sea breeze collision over the EC FL
peninsula combined with SW storm steering flow will take numerous
showers and scattered lighting storms off of the coast late this
afternoon and during the evening. Storm impacts from a few strong
to marginally severe storms include cloud-to-water lightning
strikes, very gusty winds, torrential downpours, and perhaps a
brief waterspout. Mariners should keep an eye to the sky
south/westward for developing and approaching storms late today
and this evening.

Mon-Thu...Previous Marine Forecast Discussion...The Atlc ridge axis
relocates south of the waters by early Mon which will veer the winds
out of the south to southwest. Then a weak frontal boundary stalls
over north FL. The pressure gradient will weaken and allow winds to
decrease and seas to gradually subside. This will improve boating
conditions as seas fall below 6 FT offshore Mon aftn and below 5 FT
Tue aftn. A reinforcing high pressure to the north will build over
the area Wed-Thu and increase the SE wind flow around 15 knots and
seas becoming choppy once again and building up to 6 FT offshore.

&&

.AVIATION...
(18Z TAFs)
Issued at 150 PM EDT Sun Mar 30 2025

SHRA/TSRA are beginning at/near coastal terminals this afternoon,
including DAB/VRB/FPR/SUA. Coverage of TSRA will gradually expand
thru 22z, especially farther west over the interior sites.
Maintained and adjusted TEMPOs slightly to align with current
radar and model trends, with sites seeing the highest coverage of
TSRA between 19z-00z. IFR conditions are likely at impacted sites
with brief periods of LIFR possible. A strong to severe storm
cannot be ruled out. SHRA/TSRA will push back toward coastal
sites after 23z, gradually dissipating from north to south thru
07z-09z Mon.

Outside of TSRA, SSE winds around 10-15 kt gusting 20-25 kt. Winds
slow overnight, returning to 5-10 kt out of the SSW Monday
morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  65  85  66  84 /  60  40  20  20
MCO  66  88  69  88 /  60  30  20  20
MLB  66  84  66  84 /  60  40  30  20
VRB  65  85  66  85 /  60  30  40  10
LEE  66  86  68  87 /  40  20  10  20
SFB  66  88  68  88 /  60  30  10  20
ORL  67  88  69  88 /  60  30  20  20
FPR  65  85  66  85 /  60  30  40  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Sedlock
AVIATION...Schaper
Hazardous weather outlook, Mar 30, 5:30 AM EDT, 13 hours before
Hazardous Weather Outlook
National Weather Service Melbourne FL
530 AM EDT Sun Mar 30 2025

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-310000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
530 AM EDT Sun Mar 30 2025

This Hazardous Weather Outlook is for east central Florida.

.DAY ONE...Today and tonight.

.THUNDERSTORM IMPACT...
Scattered lightning storms will develop this afternoon and
evening. Conditions are favorable for a few of these storms to
become strong to marginally severe, containing gusty winds up to
60 mph and hail. There is a small chance for a brief tornado.

.EXCESSIVE RAINFALL IMPACT...
Locally heavy rain will accompany storms this afternoon and
evening. Up to 4 inches will be possible which would cause
temporary ponding on roads, despite drought conditions across
portions of east central Florida.

.RIP CURRENT AND SURF IMPACT...
A HIGH risk of life-threatening rip currents exists at all
central Florida Atlantic beaches. Entering the water is highly
discouraged.

.WIND AND SEA IMPACT...
Poor boating conditions exist today with choppy seas 4 to 6 feet.
Small craft should exercise caution.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
At least a moderate Risk of dangerous rip currents will exist at
all central Florida Atlantic beaches this week.

A lower coverage of storms is forecast Monday afternoon but a few
strong storms are again possible, containing gusty winds, hail
and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Effective March 31, 2025, the National Weather Service in
Melbourne will discontinue the issuance of this product, the
text hazardous weather outlook. Hazardous weather information
will continue to be available through the graphical hazardous
weather outlook, the area forecast discussion as well as our
website, please email any questions or comments to Will Ulrich,
Warning Coordination Meteorologist.

In the hours before

Special weather statement, Mar 30, 4:51 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Melbourne FL
451 PM EDT Sun Mar 30 2025

FLZ144-302115-
Southern Lake County FL-
451 PM EDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE COUNTY THROUGH
515 PM EDT...

At 451 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Lake Louisa, or 11 miles south of Groveland,
moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clermont, Lake Louisa, and Minneola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2852 8195 2859 8165 2854 8166 2835 8166
      2835 8179 2836 8179 2836 8186 2835 8186
      2835 8196
TIME...MOT...LOC 2051Z 254DEG 19KT 2840 8188

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Schaper
Special weather statement, Mar 30, 5:15 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
515 PM EDT Sun Mar 30 2025

FLZ041-044>046-053-144-302200-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
515 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SEMINOLE...SOUTHEASTERN LAKE...
WESTERN ORANGE...SOUTH CENTRAL VOLUSIA AND NORTHWESTERN OSCEOLA
COUNTIES THROUGH 600 PM EDT...

At 515 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cassia to near Apopka to near Four Corners.
Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Azalea Park, Celebration, Paradise Heights, Longwood, and Blue Spring
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2852 8182 2856 8166 2898 8156 2900 8117
      2859 8120 2817 8152 2820 8152 2826 8156
      2826 8166 2835 8166 2835 8179 2836 8179
      2836 8186 2835 8186 2835 8187
TIME...MOT...LOC 2115Z 277DEG 17KT 2890 8149 2863 8152 2834 8171

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Schaper
Special weather statement, Mar 30, 5:32 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
532 PM EDT Sun Mar 30 2025

FLZ058-302200-
Okeechobee FL-
532 PM EDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OKEECHOBEE COUNTY
THROUGH 600 PM EDT...

At 531 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kissimmee Prairie Preserve, or 9 miles northwest of Basinger, moving
east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kissimmee Prairie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2739 8112 2740 8112 2742 8114 2745 8115
      2746 8117 2748 8118 2749 8120 2751 8120
      2753 8121 2755 8120 2758 8116 2761 8114
      2764 8102 2764 8091 2744 8086
TIME...MOT...LOC 2131Z 250DEG 14KT 2751 8110

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Weitlich
Special weather statement, Mar 30, 5:46 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
546 PM EDT Sun Mar 30 2025

FLZ041-044>046-053-302215-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-
546 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SEMINOLE...EAST CENTRAL LAKE...
WESTERN ORANGE...SOUTH CENTRAL VOLUSIA AND NORTHWESTERN OSCEOLA
COUNTIES THROUGH 615 PM EDT...

At 546 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from DeBary to Intercession City. Movement was east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hunters Creek, Kissimmee, Osteen, Azalea Park, and Celebration.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2896 8141 2899 8108 2803 8129 2803 8138
      2807 8137 2808 8135 2809 8143 2806 8144
      2804 8143 2803 8139 2803 8142 2802 8144
      2804 8146 2807 8144 2809 8145 2814 8146
      2814 8152 2820 8152 2826 8156 2826 8157
TIME...MOT...LOC 2146Z 274DEG 16KT 2889 8135 2826 8150

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Weitlich
Special weather statement, Mar 30, 6:13 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
613 PM EDT Sun Mar 30 2025

FLZ045-046-053-247-302300-
Osceola FL-Orange FL-Seminole FL-Inland Northern Brevard FL-
613 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SEMINOLE...
NORTHWESTERN BREVARD...SOUTHEASTERN ORANGE AND NORTHERN OSCEOLA
COUNTIES THROUGH 700 PM EDT...

At 613 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Goldenrod to near Saint Cloud. Movement was
east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hunters Creek, Kissimmee, Azalea Park, Meadow Woods, and Deer Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2866 8133 2868 8102 2863 8101 2861 8097
      2868 8096 2869 8088 2839 8089 2837 8088
      2798 8087 2799 8138 2800 8139 2800 8142
      2804 8146 2806 8146 2801 8138 2808 8135
      2809 8145 2814 8146 2814 8150
TIME...MOT...LOC 2213Z 271DEG 27KT 2861 8126 2818 8133

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Local storm report, Mar 30, 6:16 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
616 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     Tstm Wnd Gst     1 SW Orlando Internatio 28.42N 81.33W
03/30/2025  M49 MPH          Orange             FL   ASOS

            Orlando International Airport measured a
            peak wind gust of 49MPH/43KT from the west
            at 6:04 PM.

&&

REH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:15 PM EDTSpecial Marine WarningMLB30 min
Mar 30, 2:43 PM EDTSpecial Marine WarningMLB62 min
Mar 30, 4:51 PM EDTSpecial Weather StatementMLBLake24 min
Mar 30, 4:58 PM EDTTornado WarningMLBLake17 min
Mar 30, 5:15 PM EDTSpecial Weather StatementMLBOrange45 min
Mar 30, 5:32 PM EDTSpecial Weather StatementMLBOkeechobee28 min
Mar 30, 5:46 PM EDTSpecial Weather StatementMLBOrange29 min
Mar 30, 5:49 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola23 min
Mar 30, 6:13 PM EDTSpecial Weather StatementMLBOrange, Osceola47 min
Mar 30, 6:45 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola30 min
Mar 30, 6:49 PM EDTSevere Thunderstorm WarningMLBOkeechobee26 min
Mar 30, 6:54 PM EDTSpecial Marine WarningMLB66 min
Mar 30, 6:57 PM EDTSpecial Weather StatementMLBVolusia33 min
Mar 30, 7:04 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola26 min
Mar 30, 7:09 PM EDTSpecial Marine WarningMLB66 min
Mar 30, 7:14 PM EDTSpecial Weather StatementMLBOkeechobee31 min
Mar 30, 7:21 PM EDTSpecial Weather StatementMLBSeminole39 min
Mar 30, 7:29 PM EDTSpecial Weather StatementMLBBrevard31 min
Mar 30, 7:31 PM EDTSpecial Weather StatementMLBVolusia29 min

Nearby

Tornado Warnings in Florida, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.